MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number SP-670
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a skin closure after castration of a young male dog, the thread broke.After first stitch, the needle detached from the suture.Take a new suture to finish closing the incision.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the sample noted a partial suture and one needle.The needle was observed to be detached from the suture.It appeared that the needle had disengaged under tension.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIPRO
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6900154
Report Number9612501-2017-06274
Device Sequence Number11090932
Product Code GAW
UDI-Device Identifier10884521037434
UDI-Public10884521037434
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberSP-670
Device Catalogue NumberSP-670
Device Lot NumberD3B0476X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2017
Initial Date Received by Manufacturer 09/07/2017
Supplement Date Received by Manufacturer12/11/2017
Initial Report FDA Received Date09/28/2017
Supplement Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 MO
Patient Weight2